[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 2 (3-2015) ::
JSRI 2015, 11(2): 131-145 Back to browse issues page
A Flexible Skew-Generalized Normal Distribution
Wahab Bahrami *, Ehsan Qasemi
, wa.bahrami@gmail.com
Abstract:   (1535 Views)

 In this paper, we consider a flexible skew-generalized normal distribution. This distribution is denoted by $FSGN(/lambda _1, /lambda _2 /theta)$. It contains the normal, skew-normal (Azzalini, 1985), skew generalized normal (Arellano-Valle et al., 2004) and skew flexible-normal (Gomez et al., 2011) distributions as special cases. Some important properties of this distribution are established. Also, the practical usefulness of FSGN is illustrated via a well known real data set.: In this paper, we consider a flexible skew-generalized normal distribution. This distribution is denoted by $FSGN(/lambda _1, /lambda _2 /theta)$. It contains the normal, skew-normal (Azzalini, 1985), skew generalized normal (Arellano-Valle et al., 2004) and skew flexible-normal (Gomez et al., 2011) distributions as special cases. Some important properties of this distribution are established. Also, the practical usefulness of FSGN is illustrated via a well known real data set.

Keywords: Skew normal distribution, skew generalized normal distribution, skew flexible normal distribution, flexible skew generalized normal distribution
Full-Text [PDF 316 kb]   (544 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/24 | Accepted: 2015/11/24 | Published: 2015/11/24
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bahrami W, Qasemi E. A Flexible Skew-Generalized Normal Distribution . JSRI. 2015; 11 (2) :131-145
URL: http://jsri.srtc.ac.ir/article-1-29-en.html


Volume 11, Issue 2 (3-2015) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.053 seconds with 803 queries by yektaweb 3604